In Stock
SKU: MCROB94040N00 Category: Brand:

Description

Active Ingredients Day: In Each 20 mL: Acetaminophen, USP 650 mg; Dextromethorphan HBr, USP 20 mg; Guaifenesin, USP 400 mg; Phenylephrine HCl, USP 10 mg. Nighttime: In Each 20 mL: Acetaminophen, USP 650 mg; Diphenhydramine HCl, USP 25 mg; Phenylephrine HCl, USP 10 mg Purpose Pain reliever/Fever reducer, Cough suppressant, Expectorant, Nasal decongestant

Additional information

Weight 0.81 lbs

Reviews

There are no reviews yet.

Be the first to review “Robitussin Adult Day & Nighttime Severe Multi-Symptom Cough Cold + Flu Liquid – 8 OZ”

Your email address will not be published. Required fields are marked *